# SDR CALA2017123004689

- Difficulty date: December 30, 2017
- Submitted: December 31, 2017
- Operation: Air carrier
- Aircraft: N220UA
- Make and model: Boeing 777222
- Aircraft serial: 30223
- Aircraft time: 71,199 hours, 8,425 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Light
- Condition: Broken
- Location: Galley
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

GALLEY HAD TWO LOWER EMERGENCY LIGHTS BROKEN.  REPLACED THE LIGHTS, TESTED NORMAL AMM 33 -51-05-960-802, REV.81.
